• Title of article

    A new computational method for solving the first order linear fuzzy Fredholm integro-differential equations

  • Author/Authors

    Ghanbari، Mojtaba نويسنده , , Nuraei، Rahele نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2013
  • Pages
    13
  • From page
    1
  • To page
    13
  • Abstract
    Recently, fuzzy integro-differential equations (FIDEs) have attracted some interest. In this paper, we focus on linear fuzzy Fredholm integro-differential equation and propose a new method for solving it. In fact, using parametric form of fuzzy numbers we convert a linear fuzzy Fredholm integro-differential equation to a linear system of Fredholm integro-differential equations in crisp case. We use variational iteration method (VIM) to obtain solution of this system and hence obtain a fuzzy solution of the linear fuzzy Fredholm integro-differential equation. Finally, using the proposed method, we give some illustrative examples.
  • Journal title
    Journal of Interpolation and Approximation in Scientific Computing
  • Serial Year
    2013
  • Journal title
    Journal of Interpolation and Approximation in Scientific Computing
  • Record number

    793843